# SDR SWIA202054535

- Difficulty date: October 31, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Blkhd Intercostl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHED TO LT INTERCOSTAL ON FS 621 BULKHEAD CONNECTING TO FRAME AT FS 625, STGR 14L IS CRACKED.  C-CHECK RO 12/05/2020.  REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL P/N 601-35012-53 AT FS 625 STGR 14L, REF DWG, CRJ200 SRM.
